Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 21, NWS Duluth, MN

May 24, 2010Itasca County, Saint Louis County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at May 24, 2010, 3:22 AM CDT for Itasca County, Saint Louis County, Minnesota. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2010, 3:22 AM CDT (08:22 UTC)
Expired
May 24, 2010, 4:00 AM CDT
In force
38 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Itasca County, MN, Saint Louis County, MN

The radar

The Duluth radar (KDLH), 90 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 3:22 AM CDTHAIL 1Nashwauk, MN
May 24, 3:52 AM CDTHAIL 1Nashwauk, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 8.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2010-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2010-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2491 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

403 
WUUS53 KDLH 240822
SVRDLH
MNC061-137-240900-
/O.NEW.KDLH.SV.W.0021.100524T0822Z-100524T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
322 AM CDT MON MAY 24 2010

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ITASCA COUNTY IN NORTH CENTRAL MINNESOTA...
  WEST CENTRAL ST. LOUIS COUNTY IN NORTHEAST MINNESOTA...

* UNTIL 400 AM CDT

* AT 319 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR CALUMET...OR 11 MILES EAST OF GRAND
  RAPIDS...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HART LAKE AROUND 330 AM CDT.
  PENGILLY AROUND 335 AM CDT.
  NASHWAUK AROUND 340 AM CDT.
  KEEWATIN AROUND 345 AM CDT.
  KELLY LAKE...LEETONIA AND HIBBING AROUND 355 AM CDT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4755 9299 4734 9271 4712 9331 4729 9348
TIME...MOT...LOC 0822Z 229DEG 25KT 4727 9327
WIND...HAIL <50MPH 1.00IN

$$

MELDE
1 follow-up statement
278 
WWUS53 KDLH 240840
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
340 AM CDT MON MAY 24 2010

MNC061-137-240900-
/O.CON.KDLH.SV.W.0021.000000T0000Z-100524T0900Z/
ST. LOUIS MN-ITASCA MN-
340 AM CDT MON MAY 24 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
ITASCA AND WEST CENTRAL ST. LOUIS COUNTIES UNTIL 400 AM CDT...

AT 337 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR PENGILLY...OR 13 MILES WEST OF HIBBING...
MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NASHWAUK AROUND 345 AM CDT.
  KEEWATIN AROUND 355 AM CDT.
  KELLY LAKE...LEETONIA AND HIBBING AROUND 400 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4755 9299 4734 9271 4712 9331 4729 9348
TIME...MOT...LOC 0840Z 224DEG 21KT 4734 9318
WIND...HAIL <50MPH 1.00IN

$$

MELDE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 12:52 AM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, May 24, 12:52 AM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
1252 AM CDT MON MAY 24 2010

.AVIATION... /06Z TAF PACKAGE/
LATEST FORECAST KEEPS SHOWERS/THUNDERSTORMS IN THE AREA FOR THE
NEXT 4-5 HOURS...MAINLY FOR KBRD AND KDLH. SOME SHOWERS COULD
DEVELOP OVER THE KINL AND KHIB TERMINALS DURING THE REST OF THE
OVERNIGHT...HOWEVER MOST OF THE ACTIVITY SHOULD DIMINISH BY 12Z
THIS MORNING. ALSO...COULD BE SOME PATCHY FOG IN THE AREA AS THE
LOW LEVEL MOISTURE CONTINUES TO BE PUMPED INTO THE AREA...ALONG
WITH THE RECENT HEAVY RAINFALL AND TEMPERATURES COOL SLIGHTLY.
THROUGH THE DAY MONDAY SKIES SHOULD SCATTER OUT WITH SOME LEFT
OVER HIGH CLOUDS. SOME MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED
TO DEVELOP AGAIN TOMORROW AFTERNOON...HOWEVER THEY ARE EXPECTED TO
BE FURTHER WEST AND NOT AFFECT THE NORTHLAND UNTIL WELL INTO TUE
MORNING.

&&

.PREV DISCUSSION... /ISSUED 1111 PM CDT SUN MAY 23 2010/

MESOSCALE UPDATE...CONCERNING THUNDERSTORM AND HEAVY RAINFALL
TRENDS...

.OVERALL TREND HAS BEEN FOR WEAKENING AND DECREASED ORGANIZATION TO
STORMS OVER THE PAST 30-45 MINUTES. HEAVY RAINFALL AND LIGHTNING ARE
NOW THE PRIMARY THREATS..

FRONT HAS BASICALLY STALLED ALONG AN AXIS FROM NEAR LAKE MILLE LACS
TO NEAR DULUTH AND PARALLEL TO THE NORTH SHORE. THE FRONT IS
EXPECTED TO BEGIN RETREATING BACK TO THE NORTH AS A WARM FRONT OVER
NIGHT..AND THE PROCESS OF WARM ADVECTION/FGEN WITH LOW LEVEL JET
INCREASING INTO THE BOUNDARY HAS ALREADY BEGUN.

BAND OF THUNDERSTORMS CONTINUES TO TRAIN JUST ON THE COOL SIDE OF
THE SURFACE BOUNDARY WHERE WARM/MOIST ADVECTION/FGEN AND LAYER
LIFTING PROCESSES ARE MAXIMIZED..WITH ADDITIONAL DEVELOPMENT NOTED TO
THE SOUTHWEST OF BRAINERD AND NORTHWEST OF DULUTH IN THE PAST 30
MINUTES.  WE EXPECT ADDITIONAL REDEVELOPMENT TO CONTINUE WELL INTO
THE NIGHT AS THE BOUNDARY SLOWLY RETREATS TO THE NORTHWEST..BUT THE
HAIL/WIND THREAT APPEARS TO BE DIMINISHING IN THE SHORT TERM.

RELATIVELY HIGH FREEZING LEVELS AND LARGE CAPE/MOISTURE RESERVOIR
UPSTREAM IN THE WARM SECTOR INDICATES THAT HEAVY RAINFALL WILL
REMAIN A THREAT WITH STORMS WELL INTO THE NIGHT..ESPECIALLY IN THE
CORRIDOR FROM THE BRAINERD LAKES AREA... TO DULUTH AND THE NORTH
SHORE WHERE ECHOES HAVE BEEN TRAINING.  3.22 INCHES OF RAINFALL HAS
BEEN RECORDED SINCE ABOUT 8 PM AT THE DULUTH AIRPORT..AN WE SUSPECT
SIMILAR AMOUNTS UNDERNEATH THE PRECIP AXIS FROM SE AITKIN COUNTY TO
DULUTH AND UP THE NORTH SHORE TERRAIN RIDGE.

THIS COULD BE A POTENTIALLY DANGEROUS SITUATION SETTING UP FROM
DULUTH UP THE NORTH SHORE WHERE MANY FEEDER RIVERS THAT FLOW DOWN
THE 900 FOOT TERRAIN RIDGE MAY EXPERIENCE RAPID RISES..ESPECIALLY AT
LOWER ELEVATIONS WHERE HIGHWAY 61 AND MANY CAMPGROUNDS ARE LOCATED.
ESPECIALLY SINCE IT HAS NOT ACTUALLY RAINED MUCH AT THE LAKE
SHORE..RATHER MOST OF THE RAIN HAS FALLEN AT THE TOP OF THE HILL AND
MAY LEAD TO A FALSE SENSE OF SECURITY.

&&

.POINT TEMPS/POPS...
DLH  75  61  82  58 /  40  10  30  40
INL  78  61  81  56 /  40  30  30  20
BRD  83  66  82  62 /  40  30  30  20
HYR  87  68  88  63 /  20  10  30  40
ASX  84  63  85  60 /  30  10  20  40

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&

AVIATION...TENTINGER
Hazardous weather outlook, May 23, 8:50 PM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
850 PM CDT SUN MAY 23 2010

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-241030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
850 PM CDT SUN MAY 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH
THE REST OF THE EVENING IN MINNESOTA...ROUGHLY ALONG AND EAST OF A LINE
FROM BRAINERD TO HIBBING TO CRANE LAKE...AND INCLUDING THE TWIN
PORTS...IRON RANGE...ARROWHEAD...AND HINCKLEY AREAS. THE MAIN
THREATS WILL BE LARGE HAIL...HEAVY RAIN...AND STRONG WINDS. STORMS
HAVE BEEN MOVING OVER THE SAME AREAS FROM AROUND MILLE LACS
LAKE...NORTHEAST THROUGH PORTIONS OF CARLTON...AND SOUTHERN AND
CENTRAL SAINT LOUIS COUNTIES. THERE IS A HIGHER RISK FOR
ADDITIONAL HEAVY RAIN IN THIS AREA...AS ADDITIONAL STORMS MOVE
THROUGH FOR THE REST OF THE EVENING.

THE THREAT FOR STRONG STORMS OVER NORTHWEST WISCONSIN IS
LOWER...AND PERHAPS AN ISOLATED THUNDERSTORM WILL OCCUR THERE. THE
MAIN THREATS WITH THE THUNDERSTORMS WILL BE LARGE HAIL...DAMAGING
WINDS...AND HEAVY RAIN.

THE THREAT FOR MORE STRONG TO SEVERE STORMS WILL CONTINUE
OVERNIGHT...AND GRADUALLY SHIFT A BIT FURTHER TO THE WEST AND
NORTH...TOWARD GRAND RAPIDS...THE BRAINERD
LAKES...WALKER...LEADER...AND PINE RIVER AREAS. THE MAIN THREATS
WILL BE LARGE HAIL...HEAVY RAIN...AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY. SOME
STORMS MAY BE STRONG OR SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LSZ121-140>148-241030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
850 PM CDT SUN MAY 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

A FEW STRONG TO SEVERE STORMS PRODUCING GUSTY WINDS TO 50
MPH...LARGE HAIL AND FREQUENT LIGHTNING...WILL BE POSSIBLE FROM
THE TWIN PORTS NORTHEAST TO GRAND PORTAGE. ANY THUNDERSTORMS WILL
BE MORE ISOLATED OVER THE REST OF THE SOUTH SHORE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY.

MELDE

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, May 24, 1:49 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DULUTH MN
149 AM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     HAIL             WILLOW RIVER            46.32N 92.84W
05/23/2010  M0.88 INCH       PINE               MN   TRAINED SPOTTER

1034 PM     HAIL             MOOSE LAKE              46.45N 92.77W
05/23/2010  M0.75 INCH       CARLTON            MN   LAW ENFORCEMENT

1132 PM     HEAVY RAIN       DULUTH                  46.78N 92.12W
05/23/2010  M3.91 INCH       ST. LOUIS          MN   OFFICIAL NWS OBS

            STORM TOTAL

0146 AM     HAIL             EMILY                   46.76N 93.96W
05/24/2010  M0.75 INCH       CROW WING          MN   TRAINED SPOTTER

&&

SCW
Special weather statement, May 24, 1:49 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
149 AM CDT MON MAY 24 2010

MNZ025-034-035-240730-
CROW WING-NORTH CASS-NORTHERN AITKIN-
149 AM CDT MON MAY 24 2010

...STRONG THUNDERSTORMS NEAR EMILY...

AT 147 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EMILY...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS PRODUCED PENNY SIZE HAIL...AND MAY PRODUCE WIND GUSTS
UP TO 40 MPH...VERY HEAVY RAIN AND FREQUENT LIGHTNING.

* THE THUNDERSTORM WILL BE NEAR...
  LITTLE PINE BY 155 AM...
  OUTING BY 200 AM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 4705 9388 4694 9362 4664 9395 4673 9412

MELDE
Special weather statement, May 24, 2:01 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
201 AM CDT MON MAY 24 2010

MNZ018-026-035-240745-
NORTH ITASCA-NORTHERN AITKIN-SOUTH ITASCA-
201 AM CDT MON MAY 24 2010

...STRONG THUNDERSTORM WITH HAIL HEADING FOR GRAND RAPIDS...

AT 156 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF SPLIT HAND LAKE...MOVING
NORTHEAST AT 20 MPH.

THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS
UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  POKEGAMA DAM...       LA PRAIRIE...         GUNN...
  GRAND RAPIDS...       COHASSET...           BLACKBERRY...
  PRAIRIE LAKE...       TACONITE...           MARBLE...
  COLERAINE...          CALUMET...            BOVEY...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4751 9358 4739 9311 4702 9346 4705 9375

MELDE
Local storm report, May 24, 2:07 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
207 AM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     HAIL             5 SE GRAND RAPIDS       47.18N 93.45W
05/24/2010  M1.00 INCH       ITASCA             MN   TRAINED SPOTTER

&&

SCW
Local storm report, May 24, 2:42 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
242 AM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 AM     HAIL             COLERAINE               47.31N 93.42W
05/24/2010  M0.50 INCH       ITASCA             MN   TRAINED SPOTTER

&&

SCW
Local storm report, May 24, 3:01 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
301 AM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HAIL             BOWSTRING               47.54N 93.80W
05/24/2010  M0.75 INCH       ITASCA             MN   TRAINED SPOTTER

&&

SCW

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:57 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis48 min
May 23, 8:22 PM CDTSpecial Weather StatementDLHAitkin13 min
May 23, 8:32 PM CDTSevere Thunderstorm WarningDLHAitkin28 min
May 23, 8:58 PM CDTSevere Thunderstorm WarningDLHAitkin, Pine32 min
May 23, 9:30 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine45 min
May 23, 9:47 PM CDTSpecial Weather StatementDLHCarlton, Lake13 min
May 23, 9:58 PM CDTSevere Thunderstorm WarningDLHLake32 min
May 23, 10:02 PM CDTSpecial Marine WarningDLH58 min
May 23, 10:15 PM CDTSevere Thunderstorm WarningDLHCarlton, Pine45 min
May 23, 10:40 PM CDTAreal Flood AdvisoryDLHAitkin, Carlton, Pine4 hr
May 23, 10:45 PM CDTAreal Flood AdvisoryDLHLake, Saint Louis4 hr
May 23, 11:25 PM CDTSpecial Weather StatementDLHAitkin, Carlton35 min
May 23, 11:35 PM CDTFlash Flood WarningDLHCarlton, Lake, Pine, Saint Louis5 hr
May 23, 11:48 PM CDTSpecial Weather StatementDLHLake12 min
May 24, 12:25 AM CDTSpecial Weather StatementDLHAitkin, Crow Wing, Pine50 min
May 24, 12:28 AM CDTSpecial Marine WarningDLH92 min
May 24, 12:56 AM CDTSpecial Weather StatementDLHAitkin49 min
May 24, 1:10 AM CDTSpecial Marine WarningDLH48 min
May 24, 1:18 AM CDTSpecial Weather StatementDLHCass57 min
May 24, 1:49 AM CDTSpecial Weather StatementDLHCass41 min
May 24, 2:01 AM CDTSpecial Weather StatementDLHItasca44 min
May 24, 2:04 AM CDTSevere Thunderstorm WarningDLHItasca41 min
May 24, 2:16 AM CDTSevere Thunderstorm WarningDLHCass, Itasca29 min
May 24, 2:37 AM CDTSevere Thunderstorm WarningDLHItasca38 min
May 24, 2:39 AM CDTSevere Thunderstorm WarningDLHItasca36 min
May 24, 3:06 AM CDTSevere Thunderstorm WarningDLHItasca, Koochiching42 min
May 24, 3:10 AM CDTSevere Thunderstorm WarningDLHItasca, Koochiching, Saint Louis64 min
May 24, 4:32 AM CDTSpecial Weather StatementDLHSaint Louis58 min
May 24, 4:44 AM CDTSpecial Weather StatementDLHItasca61 min
May 24, 4:57 AM CDTSevere Thunderstorm WarningDLHSaint Louis48 min
May 24, 5:40 AM CDTSevere Thunderstorm WarningDLHLake, Saint Louis35 min
May 24, 6:10 AM CDTSevere Thunderstorm WarningDLHSaint Louis20 min
May 24, 6:16 AM CDTSevere Thunderstorm WarningDLHItasca44 min
May 24, 6:42 AM CDTSpecial Weather StatementDLHKoochiching48 min
May 24, 6:59 AM CDTSpecial Weather StatementDLH46 min
May 24, 7:03 AM CDTSpecial Weather StatementDLHItasca12 min
May 24, 7:20 AM CDTSpecial Weather StatementDLH30 min
May 24, 9:44 AM CDTSpecial Weather StatementDLHKoochiching16 min
May 24, 10:10 AM CDTSpecial Weather StatementDLHKoochiching35 min
May 24, 10:50 AM CDTSpecial Weather StatementDLHKoochiching15 min
May 24, 11:09 AM CDTSpecial Weather StatementDLHKoochiching21 min
May 24, 11:25 AM CDTSpecial Weather StatementDLH20 min
May 24, 11:44 AM CDTSpecial Weather StatementDLH16 min
May 24, 1:44 PM CDTSpecial Weather StatementDLHLake of the Woods31 min
May 24, 3:12 PM CDTMarine Dense Fog AdvisoryDLH21 hr
May 24, 5:10 PM CDTSpecial Weather StatementDLHKoochiching20 min
May 24, 5:33 PM CDTSpecial Weather StatementDLHKoochiching12 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.